# SDR CA040417001

- Difficulty date: April 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,579 hours
- Engine: Ge CF343B1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 600220591008
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLYING THRU SHOWERS AT 10000 FT , ON ARRIVAL, LARGE FLASH WAS OBSERVED.  NO AIRCRAFT SYSTEM AFFECTED.  AFTER LANDING, 2 BLACK MARKS WERE FOUND ON THE LOWER RT HORIZONTAL STABILIZER.  REPAIR EO 670-55-12-153 ALONG WITH NON DESTRUCTIVE TEST (NDT) CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
